On a fast, compact approximation of the exponential function

Cawley, G. C. (2000) On a fast, compact approximation of the exponential function. Neural Computation, 12 (9). pp. 2009-2012. ISSN 1530-888X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences

University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Machine learning in computational biology
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:42
Last Modified: 21 Apr 2020 21:14
URI: https://ueaeprints.uea.ac.uk/id/eprint/3591
DOI: 10.1162/089976600300015033

Actions (login required)

View Item View Item